MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON TAS NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

TITAN SPINE ENDOSKELETON TAS NANOLOCK SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 2312-0314-N
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight was not available.Other relevant device(s) are: product id: 2300-5530, serial/lot #: (b)(4), udi#: (b)(4); product id: 2300-5530, serial/lot #: (b)(4), udi#: (b)(4); product id: 2300-5530, serial/lot #: (b)(4), udi#: (b)(4).It was unable to be determined which of the three screws (product id: 2300-5530) was the screw that had backed out.The cage and three screws remained implanted in the patient.Therefore, no devices have been returned to the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a spinal device.It was reported that a screw backed out of the cage post-operatively.The date of the primary surgery was (b)(6) 2019 and the date the reported issue occurred was (b)(6) 2019.The primary surgery was performed to treat a grade 1 mobile slip/isthmic spondylolisthesis.The levels implanted were l5/s1.The patient returned to the hospital a couple of weeks after the primary surgery with pain.It was confirmed by imaging that a screw had backed out.As a cage and three screws were used, the lot number of the individual screw that had backed out was unable to be identified.The patient was readmitted; the patient was backed up with posterior pedicle screws and a posterior fusion was completed to stop the movement of the cage.The cage and three screws remained implanted.It was noted that the screw that backed out was being monitored.As the case was not far enough out, fusion had not been assessed.No further information was provided.

Brand Name
ENDOSKELETON TAS NANOLOCK SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
MDR Report Key9826434
Report Number3006340236-2020-00003
Device Sequence Number11117285
Product Code OVD
UDI-Device Identifier00191375014270
UDI-Public00191375014270
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Model Number2312-0314-N
Device Catalogue Number2312-0314-N
Device Lot NumberTM0111721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR